# SDR UALA2011060302706

- Difficulty date: June 3, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 35,737 hours, 8,956 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 78
- Condition: Faulty
- Location: Eq Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MSG' FWD EQPT OVHT' DISPL &'OVHT' LGT ILLUM AFTER SELECTION WAS POS TO 'STBY' LGT RE-ILLUM FOLLOWING 5 MIN DELAY.  SELECTION WAS POS TO 'OVRD' EICAS MESSAGE 'FWD EQPT COOLING' DISPL & 'NO COOLING' LGT.  REPLACED EXHAUST FAN AND MONITOR.
